# SDR F3LA200200204

- Difficulty date: July 23, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION NOTED CABIN FLOOR EXPANSION JOINT CROSS MEMBERS CRACKED AT FASTENER STATION 540 RBL 44, UNDER THE FLOOR.  MAINTENANCE REPAIRED THE EXPANSION IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-40-2 AND 51-10-2.
